# SDR FDEA201607012208

- Difficulty date: July 1, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N782FD
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 71,362 hours, 26,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N852242
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, BS 1460-1480 CARGO DOOR LOWER SILL WEB CORROSION.  SILL WEB R&R WITH NEW FABRICATED STA 1460-1480 CARGO DOOR SILL LOWER SILL WEB IAW DWG 146N8522, SHT 7, REV C.  NEW LOWER SILL WEB FABRICATED IAW DWG 146N8522-42, SHT 7, REV C.  REPAIR CLASSIFIED AS MAJOR.
